EconPapers    
Economics at your fingertips  
 

Linear Regression Limit Theory for Nonstationary Panel Data

Peter Phillips and Hyungsik Moon ()

Econometrica, 1999, vol. 67, issue 5, 1057-1112

Abstract: This paper develops a regression limit theory for nonstationary panel data with large numbers of cross section and time series observations. The limit theory allows for both sequential limits and joins limits, and the relationship between these multidimensional limits is explored. The panel structures considered allow for no time series cointegration, heterogeneous cointegration, homogeneous cointegration, and near-homogeneous cointegration. The paper explores the existence of long-run average relations between integrated panel vectors. In the case of homogeneous and near homogeneous cointegrating panels, a panel fully modified regression estimator is developed and studied.

Date: 1999
References: Add references at CitEc
Citations: View citations in EconPapers (860)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Linear Regression Limit Theory for Nonstationary Panel Data (1999) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:67:y:1999:i:5:p:1057-1112

Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues

Access Statistics for this article

Econometrica is currently edited by Guido Imbens

More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:ecm:emetrp:v:67:y:1999:i:5:p:1057-1112